In this paper, we construct the Stancu-Durrmeyer-type modiﬁcation of q-Bernstein operators by means of q-Jackson integral. Here, we establish moment estimates and some direct results which include basic convergence theorem, local approximation theorem and approximation for a Lipschitz type space. Also, we establish the Korovkin type A-statistical approximation theorem and rates of A-statistical convergence in terms of the modulus of continuity.
Digital Object Identifier (DOI)
Neer, Trapti; N. Agrawal, P.; and Araci, Serkan
"Stancu-Durrmeyer Type Operators Based on q-Integers,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 52.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss3/52